# SDR 4DPA2023012000001

- Difficulty date: January 20, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N258JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 31,901 hours, 29,269 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-BAGGAGE DOOR INDICATED OPEN IN FLIGHT. RAN QRH AND ELECTED TO TURN BACK.CORR ACTION- MX CLEANED AND INSPECTED BAGGAGE DOOR MICROSWITCHES OPS TEST GOOD.
